CureZone   Log On   Join
Re: i think i made a huge mistake: mirena
 

Clarkia Extra Strong
Clarkia Tincture 2 oz, 4 oz, 8 oz, and 16 oz


More
irish eyes Views: 2,804
Published: 13 years ago
 
This is a reply to # 1,240,648

Re: i think i made a huge mistake: mirena


Yes all the side affects are more than likely coming from your Mirena.I had mine in for 6 months and at first it was o.k. until i got too the 5 -6 month i thought i was going insane i had bad depression,anxiety, i coulden eat my skin was off a yellow colour,suicidal thoughts and much more i didening put on any weight tho. I have it out now and i did go through the (crash)this is still some side effects but im getting back to my normal selve slowly but surely. My advice would be to have the awful thing removed asap you feel better in the long run.good luck.
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  curezone.org

0.891 sec, (1)